# SDR UPS07849776

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Engine: Cfmint CFM562AFR
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:AS-E AT FLIGHT LEVEL 360 NR 3 ENGINE FLAMED OUT.  RAN FLAME OUT CHECKLIST & RESTART IN FLIGHT CHECKLIST WHILE DESCENDING TO FLIGHT LEVEL 240 RESTART SUCCESSFUL OPERATED NORMALLY REMAINDER OF FLIGHT.  PERFORMED ENGINE FLAME-OUT T/S REF MM 71-00-00-1 FIG 139.  NO SIGNIFICANT FINDINGS.  PERFORMED HI POWER RUN W/BOOST & FEED PUMP OFF.  EDP OPERATES NORMALLY.  OK FOR SERVICE.
